# SDR AUS20010740

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: S2653010
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT A' SCREEN HEAT CIRCUIT BREAKER FAULTY. INVESTIGATION FOUND  THE CIRCUIT BREAKER BURNED OUT ON A' PHASE.
